# SDR SWAA2021122052911

- Difficulty date: December 14, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 48,354 hours, 25,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FAILED AT ROW 16 AND 19 RT. ; / [01] R&R BATTERY PACK AT M1672 PER AMM 33-51-06.; [02] R&R BATTERY PACK AT M1672 PER AMM 33-51-06.
